# SDR 2004F00093

- Difficulty date: September 1, 2003
- Submitted: April 7, 2004
- Operation: General aviation
- Aircraft: N222LE
- Make and model: Gulstm 500B
- Aircraft serial: 1525187
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46C19836G
- Part serial: FIL00183
- Condition: Faulty
- Location: Engine
- Part time: 39 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER LOW IN PERFORMANCE DURING FLIGHT.  TURBOCHARGER SHIPPED TO MFG, FOR INSPECTION.  PRELIMINARY EVALUATION: COMPRESSOR RUB.
